Facebook Pixel
EmpowHER Guest

i weaned myself off Vivelle patch a month ago and have been bleeding for over 2 weeks. Is that normal?

By Anonymous June 26, 2011 - 4:38pm
Rate This

I am 56 and hadn't had a period in almost a year

Add a Comment3 Comments

Dear Anon,

If you can get on the phone with your doctor, please call him/her asap. If not, it is important that you get to the hospital because bleeding from use of the Vivelle Patch is a sign of overdose and requires immediate attention especially if it has been going on for two weeks.

Please keep us updated,


June 26, 2011 - 4:47pm
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

I've been off the patch for over a month. I think now I am getting a period which may have been masked by the patch.

June 26, 2011 - 4:53pm
(reply to Anonymous)

Although you may have started bleeding now as a period, the bleeding before that may have been related to the patch.

If other than the bleeding you feel fine (and assuming this is now your menstrual cycle) then you don't have to go as far as the ER. But I would still call my doctor to inform his office of the bleeding you had.


June 26, 2011 - 5:06pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.